# SDR SWAA2018053022357

- Difficulty date: May 2, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUB THRESHOLD CORRODED ON UPPER SURFACE.  R&R WEB ASSEMBLY PER SRM AND DWG.
